# SDR DALA2023022701443

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON RH INBD SEAT TRACK BTW STA 365 TO 377 AT PAX CABIN. (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00656: RH INBD SEAT TRACK BTW STA 365 TO 440 WAS REPLACED PER B757-200: SRM. (2643709)
